MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION XENFORM; MESH, SURGICAL, NON-SYNTHETIC, UROGYNECOLOGIC FOR APICAL VAGINAL AND UTERINE PRO

BOSTON SCIENTIFIC CORPORATION XENFORM; MESH, SURGICAL, NON-SYNTHETIC, UROGYNECOLOGIC FOR APICAL VAGINAL AND UTERINE PRO
Model Number M0068302450
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/18/2011
Type of Reportable Event Serious Injury
Event or Problem Description
Note: this manufacturer report pertains to one of three devices implanted during the same procedure.Refer to manufacturer report numbers 3005099803-2023-02917 for the second xenform device and 3005099803-2023-02918 for the obtryx device.It was reported to boston scientific corporation that a xenform device was implanted into the patient during a vaginal hysterectomy with anterior and posterior colporrhaphy + transobturator mid-urethral sling with cystoscopy + intraarcus graft + intraspinous graft procedure performed on (b)(6) 2011 due to symptomatic pelvic relaxation: uterine procidentia, third degree cystourethrocele, third degree rectocele and mixed urinary incontinence.The patient was transported to the recovery room in satisfactory condition.As reported by the patient's attorney, the patient experienced an unknown injury.
 
Additional Manufacturer Narrative
Block b3 date of event: date of event was approximated to on (b)(6) 2011, implant date, as no event date was reported.Block e1: this event was reported by the patient's legal representation.The implant surgeons are: dr.(b)(6).Block h6: imdrf patient code e2401 captures the reportable event of unspecified injury.Imdrf impact code f12 has been used in the light of the patient sought legal recourse for an unspecified personal injury related to the device.

Brand Name
XENFORM
Common Device Name
MESH, SURGICAL, NON-SYNTHETIC, UROGYNECOLOGIC FOR APICAL VAGINAL AND UTERINE PRO
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
INTEGRA LIFE SCIENCES SALES LLC
311 enterprise drive
plainsboro NJ 08536
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key17050382
Report Number3005099803-2023-02916
Device Sequence Number11632803
Product Code FTM
UDI-Device Identifier08714729773764
UDI-Public08714729773764
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K060984
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2013
Device Model NumberM0068302450
Device Catalogue Number830-245
Device Lot Number0001105029
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/19/2023
Initial Report FDA Received Date06/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/08/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age68 YR
Patient SexFemale